Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 79, NWS Omaha, NE

May 3, 2012Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 3, 2012, 11:15 PM CDT for Richardson County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 11:15 PM CDT (04:15 UTC)
Expired
May 4, 2012, 12:00 AM CDT
In force
45 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Richardson County, NE

The radar

The Topeka radar (KTWX), 136 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3511 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
2.0
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WUUS53 KOAX 040415
SVROAX

NEC147-040500-
/O.NEW.KOAX.SV.W.0079.120504T0415Z-120504T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT THU MAY 3 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHARDSON COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1200 AM CDT

* AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR 
  SIZE HAIL. THIS STORM WAS LOCATED 2 TO 5 MILES SOUTH OF FALLS 
  CITY...AND MOVING NORTHEAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  FALLS CITY...RULO...SALEM AND PRESTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4002 9576 4014 9570 4025 9549 4022 9546
      4019 9549 4011 9539 4007 9539 4006 9542
      4005 9542 4003 9536 4000 9540 4000 9573
TIME...MOT...LOC 0409Z 225DEG 12KT 4002 9560 
WIND...HAIL <50MPH 1.25IN

$$

CHERMOK
3 follow-up statements
078 
WWUS53 KOAX 040426
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 PM CDT THU MAY 3 2012

NEC147-040500-
/O.CON.KOAX.SV.W.0079.000000T0000Z-120504T0500Z/
RICHARDSON NE-
1126 PM CDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM 
CDT FOR RICHARDSON COUNTY...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST 
SOUTHEAST OF FALLS CITY...MOVING NORTHEAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
FALLS CITY...RULO AND PRESTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4007 9568 4019 9549 4011 9539 4007 9539
      4006 9542 4003 9540 4003 9537 4000 9540
      4000 9570
TIME...MOT...LOC 0423Z 232DEG 11KT 4003 9555 
WIND...HAIL 60MPH 1.00IN

$$

CHERMOK
739 
WWUS53 KOAX 040441
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT THU MAY 3 2012

NEC147-040500-
/O.CON.KOAX.SV.W.0079.000000T0000Z-120504T0500Z/
RICHARDSON NE-
1141 PM CDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM 
CDT FOR EXTREME SOUTHEASTERN RICHARDSON COUNTY...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS 
STORM WAS LOCATED NEAR RESERVE...OR 6 MILES SOUTHEAST OF FALLS 
CITY...MOVING NORTHEAST AT 10 MPH. 

LOCATIONS IMPACTED INCLUDE...
RULO AND PRESTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4006 9558 4011 9539 4007 9539 4006 9542
      4003 9540 4003 9537 4000 9540 4000 9559
TIME...MOT...LOC 0438Z 239DEG 10KT 4002 9550 
WIND...HAIL <50MPH 1.00IN

$$

CHERMOK
221 
WWUS53 KOAX 040459
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1159 PM CDT THU MAY 3 2012

NEC147-040510-
/O.EXP.KOAX.SV.W.0079.000000T0000Z-120504T0500Z/
RICHARDSON NE-
1159 PM CDT THU MAY 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN 
RICHARDSON COUNTY WILL EXPIRE AT 1200 AM CDT...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
WEAKENED OVER RICHARDSON COUNTY WITH THE STRONGEST PART OF THE STORM 
NOW SOUTH OF THE REGION. THEREFORE...THE WARNING WILL BE ALLOWED TO 
EXPIRE. 
 
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM 
SOUTHEAST OF FALLS CITY THROUGH 1220 AM.

LAT...LON 4006 9558 4011 9539 4007 9539 4006 9542
      4003 9540 4003 9537 4000 9540 4000 9559
TIME...MOT...LOC 0457Z 225DEG 12KT 4002 9550 

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:29 PM CDT, 5 hours 46 minutes earlier.

Area forecast discussion, May 3, 5:29 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
529 PM CDT THU MAY 3 2012

.AVIATION...
00Z TAFS FOR KOFK...KOMA AND KLNK.

SEVERAL BOUNDARIES...ONE FROM NEAR BVN-LCG...ANOTHER FROM OLU-TQE
AND ONE FROM JYR-LNK-OMA COULD PROVIDE FOCI FOR THUNDERSTORM
ACTIVITY THROUGH MID EVENING. THUS TEMPO MENTION OF TSRA WAS
CONTINUED AT KOMA AND KLNK. WOULD SUSPECT MUCH OF THE ACTIVITY
WILL WEAKEN OR SHIFT SE OF TAF SITES BY 03Z...BUT THE RISK COULD
LINGER A BIT LONGER. LATE TONIGHT RESIDUAL MOISTURE FROM RECENT
RAINS OR CONVECTION TONIGHT COULD ALLOW FOR FOG/STRATUS
DEVELOPMENT...ALTHOUGH IT SHOULD BURN OFF BY MID/LATE FRIDAY
MORNING.

CHERMOK

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT THU MAY 3 2012/

SHORT TERM...TONIGHT. COMPLEXITY OF EVENING CONVECTIVE FORECAST
REMAINS HIGH WITH SEVERAL WEAK BOUNDARIES EXTENDING ACROSS THE
REGION. A FEW BOUNDARIES STICK OUT...THE FIRST OF WHICH IS THE
MAIN SYNOPTIC BOUNDARY EXTENDING SOUTHWESTERN NEBRASKA TOWARD
KOFK...KLCG AND JUST NORTH OF KSUX. SOUTH OF THIS...VERY MOIST
AIRMASS REMAINS IN PLACE ALLOWING FOR CONSIDERABLY INSTABILITY WITH
SFC TEMPS INTO THE MID TO UPPER 70S AND DEWPOINTS IN THE UPPER
60S. SECOND BOUNDARY TO MENTION IS LEFT OVER OUTFLOW BOUNDARY THAT
WAS ACROSS ERN KS/WRN MO...WHICH HAS NOW LIFTED NORTH INTO
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THE BIG QUESTION IS WHETHER
OR NOT IF/WHEN ANY CONVECTION WILL BE ABLE TO FORM ALONG THE
OUTFLOW BOUNDARY AS SHORT TERM MODELS CONTINUE TO INDICATE...LIKE
WAS THE CASE YESTERDAY. WEAK UPPER LEVEL SUPPORT IS FORECAST TO
PROGRESS INTO SOUTHEAST NEB AROUND 00Z AND COULD BE THE FOCUS TIME
FOR CONVECTIVE INITIATION ACROSS SOUTHEAST NEB. IF THAT
HAPPENS...IT WOULD PRIMARILY BE EVENING CONVECTION FOR OUR
FORECAST AREA AND THEN PUSHING SOUTHWARD INTO KANSAS AND MISSOURI.

KERN/DEWALD

MID TERM...FRIDAY THROUGH SUNDAY. A SOMEWHAT ACTIVE PERIOD WILL
REMAIN IN PLACE WITH ADDITIONAL CHANCES FOR CONVECTION. MUCH OF
FRIDAY WILL BE DRY...BUT ANOTHER FRONT MOVE SOUTHWARD OUT OF THE
DAKOTAS WILL LIKELY GENERATE AN MCS THAT BEGINS TO MOVE INTO
NORTHEAST NEBRASKA LATE FRIDAY AFTERNOON...BUT ESPECIALLY FRIDAY
NIGHT...WITH ANOTHER SEVERE THREAT WITH THAT ACTIVITY.

SATURDAY IS SETTING UP IN SIMILAR FASHION TO FRIDAY...THAT MUCH OF
THE DAY MAY BE DRY...BUT YET ANOTHER MCS IS LIKELY TO DEVELOP
ACROSS THE DAKOTAS...AND THEN MOVE INTO NORTHEAST NEBRASKA
SATURDAY AFTERNOON...AND ESPECIALLY SATURDAY NIGHT AS A COLD FRONT
BEGINS TO MOVE BACK INTO THE REGION. THERE WILL ALSO BE A SEVERE
THREAT WITH THIS ACTIVITY.

IT'S THIS COLD FRONT THAT BEGINS TO USHER IN COOLER AND DRIER AIR.
BELIEVE THERE COULD STILL BE A CHANCE OF THUNDERSTORMS SUNDAY
BEHIND THE FRONT THAT COULD LINGER THROUGH SUNDAY NIGHT.

LONG TERM...MONDAY THROUGH THURSDAY. IN GENERAL...PREFER A DRIER
SOLUTION THROUGH THE PERIOD WITH COOLER TEMPERATURES. LEFT IN A
SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY...BUT NOT OVERLY
CONFIDENT ABOUT THAT AT THIS TIME.

DEWALD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, May 3, 5:05 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
505 PM CDT THU MAY 3 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
505 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY

THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS MUCH OF THE AREA
SOUTHEAST OF A LINE FROM ALBION TO WAYNE. SEVERAL WEAK BOUNDARIES
IN THE REGION COMBINED WITH HIGH INSTABILITY COULD CAUSE SEVERAL
OF THESE STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. IN ADDITION...THE POTENTIALLY SLOW MOVEMENT OF THE STORMS
COULD BRING ISOLATED LOCATIONS OF HEAVY RAIN. THE COVERAGE AND
INTENSITY OF THE THUNDERSTORMS SHOULD DECREASE BY LATE EVENING AND
SHIFT TO LOCATIONS FROM SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA.

ADDITIONAL THUNDERSTORMS COULD DEVELOP LATE FRIDAY AFTERNOON IN
NORTHEAST NEBRASKA GENERALLY NORTHWEST OF A LINE FROM COLUMBUS TO
WAYNE. THE STORMS WOULD DEVELOP ALONG A NEARLY STATIONARY FRONT
THAT IS FORECAST TO STRETCH FROM CENTRAL NEBRASKA INTO SOUTHEAST
SOUTH DAKOTA.  A FEW OF THESE STORMS COULD BECOME SEVERE AND
PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORMS THAT DEVELOP ALONG THE FRONT IN OR NEAR NORTHEAST
NEBRASKA FRIDAY AFTERNOON COULD MOVE OR DEVELOP FARTHER SOUTHEAST
INTO THE REST OF EASTERN NEBRASKA AND WESTERN IOWA FRIDAY NIGHT.
SOME OF THIS ACTIVITY COULD BE SEVERE.

THIS FRONT WILL BEGIN TO PUSH SOUTHEAST ACROSS THE REGION LATE
SATURDAY INTO SUNDAY AND BRING ADDITIONAL THUNDERSTORMS TO THE
REGION. SEVERE STORMS ARE AGAIN POSSIBLE...ESPECIALLY FROM LATE
SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. HEAVY RAIN IS ALSO
POSSIBLE. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE SUNDAY
AFTERNOON IN FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA IF THE
FRONT SLOWS DOWN AND DOES NOT PUSH THROUGH THAT REGION UNTIL LATE
IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING SOUTHEAST OF AN
ALBION TO WAYNE LINE.

CHERMOK

In the hours before

Local storm report, May 3, 7:50 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
750 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             6 E PENDER              42.11N 96.59W
05/03/2012  E0.75 INCH       THURSTON           NE   EMERGENCY MNGR

0747 PM     HEAVY RAIN       3 E PENDER              42.11N 96.65W
05/03/2012  E0.00 INCH       THURSTON           NE   EMERGENCY MNGR

            FIELDS FLOODING AND WATER OVER THE ROADS DUE TO HEAVY
            RAIN.

&&

CZAPOTOC
Local storm report, May 3, 8:01 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             S PENDER                42.11N 96.71W
05/03/2012  E0.75 INCH       THURSTON           NE   EMERGENCY MNGR

&&

CZAPOTOC
Local storm report, May 3, 8:29 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             8 N BEEMER              42.05N 96.81W
05/03/2012  E1.00 INCH       CUMING             NE   PUBLIC

&&

CZAPOTOC
Local storm report, May 3, 9:27 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
927 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 SE ARLINGTON          41.41N 96.30W
05/03/2012  E1.75 INCH       WASHINGTON         NE   PUBLIC

&&

CZAPOTOC
Local storm report, May 3, 9:29 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             5 SE ARLINGTON          41.40N 96.29W
05/03/2012  E0.75 INCH       WASHINGTON         NE   PUBLIC

            HAILED FOR 20 MINUTES ENDING AROUND 920PM CDT.

&&

CZAPOTOC
Special weather statement, May 3, 11:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT THU MAY 3 2012

NEZ093-040445-
RICHARDSON NE-
1106 PM CDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR RICHARDSON COUNTY UNTIL 1145
PM CDT...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR RESERVE...OR 5 MILES SOUTH OF
FALLS CITY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND VERY HEAVY RAIN WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FALLS CITY...RULO...SALEM AND PRESTON.

LAT...LON 4002 9576 4014 9570 4025 9549 4022 9546
      4019 9549 4011 9539 4007 9539 4006 9542
      4005 9542 4003 9536 4000 9540 4000 9573
TIME...MOT...LOC 0404Z 225DEG 12KT 4000 9562

CHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:05 PM CDTSpecial Weather StatementOAXThurston25 min
May 3, 7:25 PM CDTSevere Thunderstorm WarningOAXThurston35 min
May 3, 7:54 PM CDTAreal Flood AdvisoryOAXCuming, Thurston2 hr
May 3, 8:01 PM CDTAreal Flood AdvisoryOAXPlatte119 min
May 3, 8:10 PM CDTSevere Thunderstorm WarningOAXCuming35 min
May 3, 8:47 PM CDTSevere Thunderstorm WarningOAXDodge, Washington28 min
May 3, 11:06 PM CDTSpecial Weather StatementOAXRichardson39 min
May 4, 1:49 PM CDTSevere Thunderstorm WarningOAXKnox26 min
May 4, 2:12 PM CDTSevere Thunderstorm WarningOAXKnox42 min
May 4, 2:50 PM CDTSevere Thunderstorm WarningOAXKnox24 min
May 4, 3:35 PM CDTSpecial Weather StatementOAXKnox25 min
May 4, 4:20 PM CDTSpecial Weather StatementOAXKnox40 min
May 4, 5:39 PM CDTSpecial Weather StatementOAXPlatte36 min
May 4, 5:53 PM CDTSevere Thunderstorm WarningOAXPlatte52 min
May 4, 6:02 PM CDTSevere Thunderstorm WarningOAXBoone43 min
May 4, 6:11 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte34 min
May 4, 6:21 PM CDTSpecial Weather StatementOAXCuming24 min
May 4, 6:32 PM CDTSpecial Weather StatementOAXDodge28 min
May 4, 6:36 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge39 min
May 4, 6:41 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton36 min
May 4, 6:52 PM CDTSevere Thunderstorm WarningOAXDodge, Washington38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.